MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

ICU MEDICAL, INC. PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 4043E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the tip of the syringe was likely punctured prior to insertion at the arterial port.Blood spurted out of the syringe.There was patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn 3012307300-2026-00244-00 for details pertinent to this event.

Brand Name
PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23681174
Report Number1217052-2025-00112
Device Sequence Number13223101
Product Code JKA
UDI-Device Identifier20351688039191
UDI-Public(01)20351688039191(17)251114(10)4351859
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2025
Device Catalogue Number4043E
Device Lot Number4351859
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown